Lebesgue inequalities for poisson integrals

Authors

  • A. S. Serdyuk
  • O. I. Stepanets

Abstract

We obtain estimates for the deviations of the Fourier partial sums on the sets of the Poisson integrals of functions from the spaceL p ,p≥1, that are expressed in terms of the values of the best approximations of such functions by trigonometric polynomials in the metric ofL p . We show that the estimates obtained are unimprovable on some important functional subsets.

Published

25.06.2000

Issue

Section

Research articles

How to Cite

Serdyuk, A. S., and O. I. Stepanets. “Lebesgue Inequalities for Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 6, June 2000, pp. 798–808, https://umj.imath.kiev.ua/index.php/umj/article/view/4474.